| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgical coordinator reported that following an intraocular lens (iol) implant procedure, the patient sees spikes and circles around lights at night and sometimes could not tell where the lights were on the road and she can no longer drive.The iol was exchanged for a different lens model 4 months following the initial implant procedure.